I was 14 weeks and 3 days when I took my first abortion tablet.I was 14 weeks and 3 days when I took my first abortion tablet. It was yesterday, and I am just getting little cramps sometimes. I am due to stay in hospital tomorrow, going in the morning at 9am.. Proper dreading what's going to happen. **I really wanted to keep the baby so badly.**
But my parents had fallen out with me. My husband left me. And I was completely alone. And everything just is really hard.
Most of the days it's really hard to get food in my belly. As I am homeless now, with no support from anyone whatsoever.
As I went in to the nurses office on Wednesday I literally felt sick... I wanted to tear down all the hospital. But I had my feelings in my heart. I knew it had to be done. So sickly I took the tablet from the nurse and the glass of water and swallowed it. As I headed back to the lift to walk back home. I wanted to scream! No one understands how it feels... Since I took that pill, I'm just crying for my baby, which is dead now. I hate it! I feel angry at the guy that I married... I hate him so much... Tomorrow I'm going to the hospital., dreading every single minute...
Editor's CommentI'm sorry you are having such a rough time with the breakdown of relationships just when you need a supportive network around you. I can understand why you are feeling so desperate and frightened. If we can support you in some way please contact CareConfidential so that we can put you in touch with an advisor or at least support you online. You can call the national helpline, log on to Online advisor, or follow the link to find a centre for post abortion support in your area.
This story was sent in on 03/01/2013